# SDR AALA202201144365

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A300*
- Aircraft serial: 6887
- Aircraft time: 18,197 hours, 7,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY EXIT ASSIST BOTTLE NEEDS SERVICE. PRESSURE IS 1400 AT 45F. SERVICED R3 EMERGENCY EXIT DOOR ASSIST BOTTLE PER AMM 52-22-00.
